# SDR HALA2018070200320

- Difficulty date: July 1, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N378HA
- Make and model: Airbus A330-243
- Aircraft serial: 1615
- Aircraft time: 13,166 hours, 2,205 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULT AUTO SHUTDOWN.   CMC REVIEWED. PFR SHOWS APU LP VALVE (4QF). TSM 28-29-00-810-801-A CONSULTED.  APU MASTER SWITCH AND APU RESET OK.  APU STARTED NORMALLY IAW AMM 49-00-00-710-801-A.
